MathSciNet Relay Station
MathSciNet bibliographic data
MR1703336 14L05 (14B05)
de Jong, A. J.; Oort, F. Purity of the stratification by Newton polygons. J. Amer. Math. Soc. 13 (2000), no. 1, 209–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement